Duke Mathematical Journal

Prolongement analytique sur les variétés de Siegel

Vincent Pilloni

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study analytic continuation of overconvergent modular forms on Siegel varieties. We first analyze the dynamic of Hecke correspondances at $p$ over Siegel varieties with parahoric-level structure. We then concentrate on genus $2$ and prove a classicity criterion: a Siegel overconvergent modular form, of weight $(k_1,k_2)$, eigen for $U_p$ with eigenvalue $a_p$, such that $k_2 > v(a_p)+3$ is classical. This implies that genus $2$ cuspidal ordinary $p$-adic modular forms of weight $(k_1,k_2)$ with $k_1 \geq k_2 \geq 4$ are classical.

Résumé

Nous étudions la possibilité de réaliser le prolongement analytique des formes modulaires surconvergentes sur les variétés de Siegel. Dans un premier temps, nous analysons la dynamique des correspondances de Hecke en $p$ sur les variétés de Siegel avec niveau parahorique. Nous nous intéressons ensuite au genre $2$ et démontrons un critère de classicité: toute forme modulaire de Siegel surconvergente de poids $(k_1,k_2)$, propre pour $U_p$ pour la valeur propre $a_p $, avec $k_2 > 3 + v(a_p)$ est classique. Ceci entraîne que les formes modulaires $p$-adiques ordinaires cuspidales de Siegel de genre $2$ et de poids $(k_1,k_2)$ avec $k_1 \geq k_2 \geq 4$ sont classiques.

Article information

Source
Duke Math. J. Volume 157, Number 1 (2011), 167-222.

Dates
First available in Project Euclid: 16 March 2011

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1300281535

Digital Object Identifier
doi:10.1215/00127094-2011-004

Mathematical Reviews number (MathSciNet)
MR2783930

Subjects
Primary: 11F46: Siegel modular groups; Siegel and Hilbert-Siegel modular and automorphic forms
Secondary: 14G35: Modular and Shimura varieties [See also 11F41, 11F46, 11G18]

Citation

Pilloni, Vincent. Prolongement analytique sur les variétés de Siegel. Duke Math. J. 157 (2011), no. 1, 167--222. doi:10.1215/00127094-2011-004. http://projecteuclid.org/euclid.dmj/1300281535.


Export citation

References

  • A. Abbès et F. Mokrane, Sous-groupes canoniques et cycles évanescents p-adiques pour les variétés abéliennes, Publ. Math. Inst. Hautes Études Sci. 99 (2004), 117–162.
  • F. Andreatta et C. Gasbarri, The canonical subgroup for families of abelian varieties, Compos. Math. 143 (2007), 566–602.
  • W. Bartenwerfer, Die erste “metrische” Kohomologiegruppe glatter affinoider R”aume, Nederl. Akad. Wetensch. Proc. Ser. A 40 (1978), 1–14.
  • P. Berthelot, Cohomologie rigide et cohomologie rigide à support propre, preprint, 1996, available at perso.univ-rennes1.fr/pierre.berthelot/
  • K. Buzzard, Analytic continuation of overconvergent eigenforms, J. Amer. Math. Soc. 16 (2003), 29–55.
  • S. Bosch, Lectures on formal and rigid geometry, preprint, 2005.
  • R. F. Coleman, Classical and overconvergent modular forms, Invent. Math. 124 (1996), 215–241.
  • A. J. De Jong, The moduli spaces of principally polarized abelian varieties with $\Gamma\sb 0(p)$-level structure, J. Algebraic Geom. 2 (1993), 667–688.
  • P. Deligne et M. Rapoport, “Les schémas de modules de courbes elliptiques” in Modular Functions of One Variable, II (Antwerp, 1972), Lecture Notes in Math. 349, Springer, Berlin, 1973, 143–316.
  • L. Fargues, La filtration de Harder-Narasimhan des schémas en groupes finis et plats, J. Reine Angew. Math. 645 (2010), 1–39.
  • —, La filtration canonique des points de torsion des groupes p-divisibles, preprint, 2010.
  • A. Genestier, Un modèle semi-stable de la variété de Siegel de genre $3$ avec niveau de type $\Gamma_0(p)$, Compos. Math. 123 (2000) 303–328.
  • A. Grothendieck et J. Dieudonné, Éléments de géométrie algébrique, IV: Étude locale des schémas et des morphismes de schémas, III, Publ. Math. Inst. Hautes Études Sci. 28 (1966).
  • H. Hida, Iwasawa modules attached to congruences of cusp forms, Ann. Sci. Éc. Norm. Supér. (4) 19 (1986), 231–273.
  • —, Control theorems of coherent sheaves on Shimura varieties of PEL type, J. Inst. Math. Jussieu 1 (2002),1–76.
  • P. L. Kassaei, A gluing lemma and overconvergent modular forms, Duke Math. J. 132 (2006), 509–529.
  • T. Katsura et F. Oort, Families of supersingular abelian surfaces, Compos. Math. 62 (1987), 107–167.
  • N. Katz, “p-adic properties of modular schemes and modular forms” in Modular Functions of One Variable, III, Lecture Notes in Math. 350, Springer, Berlin, 1973, 69–190.
  • —, “Serre-Tate local moduli” in Surfaces Algébriques (Orsay, 1976-1978), Lecture Notes in Math. 868, Springer, Berlin, 1981, 138–202.
  • W. Messing, The Crystals Associated to Barsotti-Tate Groups: With Applications to Abelian Schemes, Lecture Notes in Math. 264, Springer, Berlin, 1972.
  • B. C. Ngô et A. Genestier, Alcôves et $p$-rang des variétés abéliennes, Ann. Inst. Fourier (Grenoble) 52 (2002), 1665–1680.
  • V. Pilloni, Sur la théorie de Hida pour $\mathrm{GSp}_{2g}$, to appear in Bull. Soc. Math. France, preprint, 2009, available at www.math.columbia.edu/${\sim}$pilloni/
  • V. Pilloni et B. Stroh, Sous-groupes canoniques partiels, Manuscripta Math. 133 (2010), 19–39.
  • B. Stroh, Compactification de variétés de Siegel aux places de mauvaise réduction, Bull. Soc. Math. France 138 (2010), 259–315.
  • B. Stroh, Compactification minimale et mauvaise réduction, Ann. Inst. Fourier (Grenoble) 60 (2010), 1035–1055.
  • J. Tate et F.Oort, Group schemes of prime order, Ann. Sci. Éc. Norm. Supér. (4) 3 (1970), 1–21.
  • J. Tilouine, Siegel varieties and $p$-adic Siegel modular forms, Doc. Math. 2006, Extra Vol., 781–817.
  • E. Urban, Eigenvarieties on reductive group, preprint, 2008.